# SDR DALA2025043003330

- Difficulty date: April 27, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50032
- Aircraft time: 13,782 hours, 6,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD CARGO COMPARTMENT DOOR LOWER SILL FASTENER HOLES, BETWEEN FR-24 AND FR-29. WORK ACCOMPLISHED ON ER/A 625727-14 REV-ORIGINAL SECTION 1-2-3. (LP# 0936112)
